ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Universal entire functions with additional properties

Niess, M. (2005) Universal entire functions with additional properties. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 40 (6). pp. 37-42. ISSN 00002-3043

[img]
Preview
PDF
Download (844Kb) | Preview

    Abstract

    The aim of this note is the construction of universal entire functions of a new type. In particular, these functions are universal under translations and are bounded on each line and have zeros at certain prescribed points.

    Item Type: Article
    Additional Information: Универсальные целые функции с дополнительными свойствами.
    Uncontrolled Keywords: Нисс М.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Oct 2012 10:38
    Last Modified: 09 Oct 2012 10:53
    URI: http://mathematics.asj-oa.am/id/eprint/623

    Actions (login required)

    View Item